Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The total variation of $ g(x+h)-g(x)$


Authors: Norbert Wiener and R. C. Young
Journal: Trans. Amer. Math. Soc. 35 (1933), 327-340
MSC: Primary 26A45
MathSciNet review: 1501686
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A45

Retrieve articles in all journals with MSC: 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501686-3
Article copyright: © Copyright 1933 American Mathematical Society